# SDR SWAA2025012378744

- Difficulty date: December 17, 2024
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N8610A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36635
- Aircraft time: 40,440 hours, 19,154 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN ANGLE GUSSET LOCATED ON BS 500I AT STR 19R AT FWD CARGO COMPARTMENT 2024-764608<[01] REPLACED ANGLE GUSSET AND FASTENERS LOCATED ON BS 500I AT STRINGER 19R AT FWD CARGO COMPARTMENT IAW BOEING 737-800 SRM 51-40-02; BOEING 737-800 SRAND BOEING 737-800 DWG 143A7802 SHEET 257 REV B. SEE INDIVIDUAL SIGN-OFF BELOW.;[02] TASK CARD COMPLETE.    SEE INDIVIDUAL SIGN OFF BELOW.
